MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT311413
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Codes Failure of Implant (1924); Paresis (1998); Movement Disorder (4412); Thrombosis/Thrombus (4440)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, the patient underwent endovascular procedure to treat an abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis devices.It was reported that a gore® excluder® aaa endoprosthesis (rlt311413/(b)(6)) contralateral gate of the trunk did not fully open, even after reconstraining was released.Reportedly, post procedure, the right limb had a failure.At the time the complaint was reported to gore, the patient was in the operation room (or) for the procedure ¿kissing¿ stents of the gate and contra-limb.The physician was able to cannulate and finish rlt deployment, however, the gate still did not open.The case was completed by cannulation of gate using oscar catheter and kumpe and.018 hi-torque wire.Pushed through very tight gate mm by mm until past flow-divider and exchanged with lundequist wire.The case was processed according to the gore instructions for use (ifu).According to the physician, there was nothing in patient¿s anatomy preventing the device from fully open.The computed tomography angiography (cta) pre and post showed the flow lumen open in sac of aneurysm.The patient initially had a cold leg.The 2nd operation to remove clot in the right limb (gate was open to the left limb) and 2-11mm by 59m gore® viabahn® vbx balloon expandable endoprosthesis devices to open flow.The event is ongoing, the right leg still has weakness, and the patient cannot walk.According to the physician, the product defect caused the deployment issues.
 
Additional Manufacturer Narrative
B6: imaging evaluation.The limbs do not appear to be fully open.H6: code c19: a review of the manufacturing record for the device verified that the lot met all pre-release specifications.The device remains implanted and is not available for analysis.According to the physician, the product defect caused the deployment issues.However, as the device is not available for analysis, gore is unable to determine the event cause.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23812837
Report Number3007284313-2025-04454
Device Sequence Number15774454
Product Code MIH
UDI-Device Identifier00733132619078
UDI-Public(01)00733132619078(17)280518
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberRLT311413
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability; Other; Required Intervention;
Patient Age76 YR
Patient SexMale